# SDR 9810169851

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Condition: Bent
- Location: Nr 8 Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED ON SLAT EXTENSION.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  AIRCRAFT WAS LANDED SAFELY USING FLAPS ONLY.  MAINTENANCE FOUND NR 8 INBOARD SLAT TRACK DOOR BENT.  ADJUSTED DOOR, OPERATIONAL CHECK NORMAL.
